# SDR SWAA2012082807094

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 77,657 hours, 68,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FORE FLAP I/B TRAILING EDGE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
